Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 50, NWS Fort Worth, TX

March 20, 2012Hunt County, Texas

NWS Fort Worth, TX issued this river flood warning at Mar 20, 2012, 3:18 AM CDT for Hunt County, Texas. It took effect at Mar 20, 2012, 5:11 AM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2012, 3:18 AM CDT (08:18 UTC)
In effect from
Mar 20, 2012, 5:11 AM CDT
Expired
Mar 21, 2012, 7:57 PM CDT
In force
39 hr
Issued by
NWS Fort Worth, TX
Flood severity
Moderate

County Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cowleech Fork Sabine River at Greenville (GNVT2). The gauge peaked at 9.93 ft at Mar 22, 2012, 12:00 AM CDT.

actionminormoderate5101503/2003/2103/2203/23
Action stage
13 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08017200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WGUS44 KFWD 200818
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
318 AM CDT TUE MAR 20 2012

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC231-202018-
/O.NEW.KFWD.FL.W.0050.120320T1011Z-120322T1237Z/
/GNVT2.2.ER.120320T1011Z.120321T0000Z.120322T0037Z.NO/
318 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COWLEECH FORK SABINE RIVER AT GREENVILLE.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1145 PM MONDAY THE STAGE WAS 4.39 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY EARLY TUESDAY
  MORNING AND CONTINUE TO RISE TO A CREST NEAR  18 FEET BY TUESDAY 
  EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY 
  EVENING.
* AT 17 FEET MODERATE OUT OF BANK FLOODING WILL OCCUR.  A FEW RURAL 
  ROADS CLOSURES WILL BE NEEDED ALONG THE RIVER REACH.  MODERATE 
  FLOODING WILL OCCUR ALONG THE RIVER THROUGH GREENVILLE. 
  

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

COWLEECH FORK SABINE RIVER
  GREENVILLE          14    4.4  TUE 12 AM   17.5   5.1   4.4   4.0

$$

TXC231-397-202018-
/O.NEW.KFWD.FL.W.0051.120320T1119Z-120321T2125Z/
/QLAT2.2.ER.120320T1119Z.120321T0000Z.120321T0925Z.NO/
318 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* FROM THIS MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0245 AM TUESDAY THE STAGE WAS 9.71 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY TUESDAY 
  MORNING AND CONTINUE TO RISE TO A CREST NEAR  18 FEET BY TUESDAY 
  EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY AFTER
  MIDNIGHT.
* AT 18 FEET MODERATE OUT OF BANK FLOODING WILL OCCUR.  SOME FARM AND 
  CATTLE INDUSTRIES WILL BE FLOODED.  SOME RURAL ROADS WILL BE 
  UNDERWATER.  WATER WILL BE OVER THE ROAD AND THE FM 1565 BRIDGE. 
  

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

SOUTH FORK SABINE RIVER
  QUINLAN             15    9.7  TUE 03 AM   13.8   4.9   4.8   4.8

$$
4 follow-up statements
430 
WGUS84 KFWD 201256
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
756 AM CDT TUE MAR 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY 
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC231-210056-
/O.EXT.KFWD.FL.W.0050.000000T0000Z-120322T1056Z/
/GNVT2.2.ER.120320T0801Z.120321T0000Z.120321T2256Z.NO/
756 AM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE COWLEECH FORK SABINE RIVER AT GREENVILLE.
* AT 0745 AM TUESDAY THE STAGE WAS 17.09 FEET. 
* FLOOD STAGE IS  14 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST BETWEEN 17 
  AND 17.5 FEET BY TUESDAY EVENING. THE RIVER SHOULD FALL BELOW
  FLOOD STAGE LATE WEDNESDAY AFTERNOON.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

COWLEECH FORK SABINE RIVER
  GREENVILLE          14   17.1  TUE 08 AM   17.2   5.2   4.4   4.0

$$

TXC231-397-210056-
/O.EXT.KFWD.FL.W.0051.000000T0000Z-120321T1920Z/
/QLAT2.1.ER.120320T0958Z.120321T0000Z.120321T0720Z.NO/
756 AM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0745 AM TUESDAY THE STAGE WAS 15.97 FEET. 
* FLOOD STAGE IS  15 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST BETWEEN 16.5
  AND 17 FEET BY TUESDAY EVENING. THE RIVER SHOULD FALL BELOW FLOOD 
  STAGE WEDNESDAY AFTER MIDNIGHT.

&&

                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

SOUTH FORK SABINE RIVER
  QUINLAN             15   16.0  TUE 08 AM   12.2   4.9   4.8   4.8

$$
222 
WGUS84 KFWD 210022
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT TUE MAR 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY 

  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC231-211222-
/O.EXT.KFWD.FL.W.0050.000000T0000Z-120322T1220Z/
/GNVT2.2.ER.120320T0801Z.120320T2215Z.120322T0020Z.NO/
722 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR THE COWLEECH FORK SABINE RIVER AT 
GREENVILLE.
* AT 645 PM TUESDAY THE STAGE WAS 17.47 FEET. 
* FLOOD STAGE IS 14 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

COWLEECH FORK SABINE RIVER
  GREENVILLE          14   17.5  TUE 07 PM   14.5   4.7   4.2   3.8

$$

TXC231-397-211222-
/O.EXT.KFWD.FL.W.0051.000000T0000Z-120322T0332Z/
/QLAT2.1.ER.120320T0958Z.120320T2030Z.120321T1532Z.NO/
722 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK SABINE RIVER NEAR 
QUINLAN.
* AT 645 PM TUESDAY THE STAGE WAS 17.81 FEET. 
* FLOOD STAGE IS 15 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

SOUTH FORK SABINE RIVER
  QUINLAN             15   17.8  TUE 07 PM   11.2   4.9   4.8   4.8

$$
898 
WGUS84 KFWD 211442
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
942 AM CDT WED MAR 21 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY 

  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC231-220242-
/O.EXT.KFWD.FL.W.0050.000000T0000Z-120322T1301Z/
/GNVT2.2.ER.120320T0801Z.120320T2215Z.120322T0101Z.NO/
942 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE COWLEECH FORK SABINE RIVER AT GREENVILLE.
* AT 0830 PM TUESDAY THE STAGE WAS 17.62 FEET. 
* FLOOD STAGE IS 14 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

COWLEECH FORK SABINE RIVER
  GREENVILLE          14   17.6  TUE 08 PM    5.7   4.5   4.0   3.7

$$

TXC231-397-220242-
/O.EXT.KFWD.FL.W.0051.000000T0000Z-120323T0824Z/
/QLAT2.1.ER.120320T0958Z.120320T2030Z.120322T2024Z.NO/
942 AM CDT WED MAR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0845 AM WEDNESDAY THE STAGE WAS 16.24 FEET. 
* FLOOD STAGE IS 15 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.


&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

SOUTH FORK SABINE RIVER
  QUINLAN             15   16.2  WED 09 AM   15.5   9.1   4.8   4.7

$$
966 
WGUS84 KFWD 220057
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CDT WED MAR 21 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY
  
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC231-220127-
/O.CAN.KFWD.FL.W.0050.000000T0000Z-120322T1301Z/
/GNVT2.2.ER.120320T0801Z.120320T2215Z.120321T2337Z.NO/
757 PM CDT WED MAR 21 2012

THE FLOOD WARNING IS CANCELLED FOR THE COWLEECH FORK SABINE RIVER AT
GREENVILLE.
* AT 745 PM WEDNESDAY THE STAGE WAS 13.35 FEET. 
* FLOOD STAGE IS 14 FEET. 
* FELL BELOW FLOOD STAGE AT 7 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY 
  FRIDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

COWLEECH FORK SABINE RIVER
  GREENVILLE          14   13.4  WED 08 PM    4.8   4.2   3.9   3.6

$$

TXC231-397-220127-
/O.CAN.KFWD.FL.W.0051.000000T0000Z-120323T0824Z/
/QLAT2.1.ER.120320T0958Z.120320T2030Z.120321T2322Z.NO/
757 PM CDT WED MAR 21 2012

THE FLOOD WARNING IS CANCELLED FOR THE SOUTH FORK SABINE RIVER NEAR 
QUINLAN.
* AT 745 PM WEDNESDAY THE STAGE WAS 14.36 FEET. 
* FLOOD STAGE IS 15 FEET. 
* FELL BELOW FLOOD STAGE AT 6 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 5 FEET BY 
  FRIDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

SOUTH FORK SABINE RIVER
  QUINLAN             15   14.4  WED 08 PM    4.8   4.8   4.7   4.7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 20, 12:45 AM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Mar 20, 12:45 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 AM CDT TUE MAR 20 2012

.AVIATION...
/06Z TAFS/

CONCERNS...THUNDER FIRST FEW HOURS OF TAFS.

MAIN LINE OF STORMS HAS PUSHED EAST OF METRO TAF SITES...BUT
INTERMITTENT LIGHTNING CONTINUES WITHIN A LARGE AREA OF TRAILING
PRECIPITATION. LIGHTNING WILL CONTINUE TO BE LESS FREQUENT THAN
EARLIER IN THE EVENT...BUT THUNDER MENTION CONTINUES THROUGH 10Z
(5 AM CDT). AIRPORT WEATHER WARNING CURRENTLY THROUGH 08Z (3 AM
CDT)...SO WILL ASSESS NEED FOR CONTINUATION BEFORE 09Z AMENDMENTS.
STRONG STORMS TRAINING NORTH THROUGH CENTRAL TEXAS WILL LIKELY
PASS EAST OF METRO TAF SITES. WITH UPPER SYSTEM LINGERING TO THE
WEST...SOUTHERLY FLOW ALOFT WILL PERSIST. AS SUCH...LIGHT RAIN
WILL PREVAIL THROUGH THE MORNING PUSH...BUT ANTICIPATE A
DIMINISHING LIGHTNING THREAT AS AXIS OF HEAVIER ACTIVITY SHIFTS
EAST. LIGHT NORTHERLY WINDS WILL CONTINUE THROUGH MIDDAY.

WACO...
NEARLY CONTINUOUS HEAVY RAIN WILL IMPACT WACO AS CELLS TRAIN
ACROSS THE AREA...WITH POTENTIAL FOR PROLONGED PERIOD OF IFR
CIGS/VSBY. TAF IS MORE OPTIMISTIC...BUT AIRPORT IS INACTIVE
REGARDLESS. THE LINE WILL GRADUALLY SHIFT EAST OF THE AIRFIELD
BEFORE THE TOWER OPENS IN THE MORNING...BUT LINGERING ACTIVITY
MAY STILL IMPACT EARLY MORNING ARRIVALS/DEPARTURES.

25

&&

.PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/

POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR
CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING
ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING
FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY
ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY
SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES...
LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT
BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW
DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT
OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH
THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY
CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF
THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING
LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS
AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT...
HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION
ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO
MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES
AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS
DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL
LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT
WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL
HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST
TO EAST DURING THE DAY TUESDAY.

AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS
EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK.
WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY
THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO
EXPIRE AT 7.

AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES
THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND
ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE
FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM
TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY.

EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND
WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS
EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA
AND TEMPERATURES WARMING INTO THE 80S.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  49  69  50  73  50 /  30  20  10  10  10
WACO, TX              47  67  48  76  48 /  20  20  10  10  10
PARIS, TX             50  66  48  74  50 /  40  30  10  10  10
DENTON, TX            46  69  46  71  45 /  40  30  10  10  10
MCKINNEY, TX          44  69  47  72  48 /  40  30  10  10  10
DALLAS, TX            51  69  50  74  52 /  30  20  10  10  10
TERRELL, TX           47  70  49  74  50 /  30  20  10  10  10
CORSICANA, TX         48  67  49  75  50 /  20  20  10  10  10
TEMPLE, TX            47  71  47  73  48 /  20  20  10  10  10
MINERAL WELLS, TX     45  67  45  73  47 /  30  20  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ092>095-103>107-
118>123-133>135-144>148-156>162-174-175.

&&

25/79
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT MON MAR 19 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
407 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO
THREAT THROUGH LATE EVENING.

VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS.
WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS
IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY
IN AREAS SUSCEPTIBLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE
THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH
THE OVERNIGHT HOURS.

DUNN

In the hours before

Local storm report, Mar 20, 1:26 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     FLASH FLOOD      WACO                    31.55N  97.15W
03/20/2012                   MCLENNAN           TX   BROADCAST MEDIA

            NUMEROUS ROADS ARE CLOSED IN THE CITY OF WACO AND ONE
            HIGH WATER RESCUE IS ONGOING
Local storm report, Mar 20, 2:02 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
202 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     TSTM WND DMG     2 SW CAMERON            30.83N  96.99W
03/20/2012                   MILAM              TX   AMATEUR RADIO

            LARGE TREE LIMBS WERE BLOWN DOWN AND BLOCKED THE ROADWAY
            AT THE INTERSECTION OF FM 1600 AND CR 218.
Local storm report, Mar 20, 2:29 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
229 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 AM     FLASH FLOOD      3 WSW CORSICANA         32.08N  96.52W
03/20/2012                   NAVARRO            TX   LAW ENFORCEMENT

            NW COUNTY ROAD 2005 IS CLOSED DUE TO HIGH WATER.
Local storm report, Mar 20, 2:41 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     TSTM WND DMG     2 S ROCKDALE            30.62N  97.00W
03/20/2012                   MILAM              TX   AMATEUR RADIO

            A LARGE TREE WAS BLOCKING FM 908 SOUTH OF ROCKDALE.
Special weather statement, Mar 20, 2:54 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 AM CDT TUE MAR 20 2012

TXZ122-135-147-148-200830-
FREESTONE TX-HENDERSON TX-VAN ZANDT TX-ANDERSON TX-
254 AM CDT TUE MAR 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  FREESTONE COUNTY
  WESTERN ANDERSON COUNTY
  HENDERSON COUNTY
  SOUTHEASTERN VAN ZANDT COUNTY

AT 254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF ATHENS TO 8 MILES SOUTHEAST OF TEAGUE...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ATHENS...BROWNSBORO...
CANEY CITY...EDOM...FAIRFIELD...MALAKOFF...TEAGUE AND FAIRFIELD LAKE
STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT TUESDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3162 9571 3165 9575 3162 9575 3160 9577
      3162 9579 3141 9623 3163 9637 3195 9619
      3202 9605 3208 9607 3209 9611 3242 9592
      3242 9549 3238 9547
TIME...MOT...LOC 0754Z 251DEG 21KT 3236 9575 3153 9620

07/BB
Special weather statement, Mar 20, 2:57 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
257 AM CDT TUE MAR 20 2012

TXZ161-162-175-200830-
LEON TX-LIMESTONE TX-ROBERTSON TX-
257 AM CDT TUE MAR 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN LIMESTONE COUNTY
  SOUTHWESTERN LEON COUNTY
  ROBERTSON COUNTY

AT 257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
TEAGUE TO 11 MILES SOUTH OF HEARNE...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE FRANKLIN AND HEARNE.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT TUESDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3074 9663 3076 9661 3078 9665 3083 9665
      3164 9647 3144 9625 3142 9625 3142 9622
      3105 9609 3098 9619 3093 9632 3083 9639
      3072 9655 3071 9660
TIME...MOT...LOC 0757Z 270DEG 21KT 3155 9635 3072 9659

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:25 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas50 min
Mar 19, 7:42 PM CDTAreal Flood AdvisoryFWDCollin2 hr
Mar 19, 8:05 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Lamar19 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Hopkins37 hr
Mar 19, 8:15 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, McLennan45 min
Mar 19, 8:46 PM CDTRiver Flood WarningFWDWise58 hr
Mar 19, 9:00 PM CDTFlash Flood WarningFWDCollin, Dallas4 hr
Mar 19, 9:18 PM CDTSpecial Weather StatementFWDHill, McLennan27 min
Mar 19, 9:27 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan2 hr
Mar 19, 9:28 PM CDTRiver Flood WarningFWDDallas16 hr
Mar 19, 9:40 PM CDTAreal Flood AdvisoryFWDEllis2 hr
Mar 19, 9:51 PM CDTFlash Flood WarningFWDBell, Coryell, McLennan3 hr
Mar 19, 9:59 PM CDTSpecial Weather StatementFWDEllis31 min
Mar 19, 10:02 PM CDTFlash Flood WarningFWDRockwall3 hr
Mar 19, 10:07 PM CDTFlash Flood WarningFWDFannin113 min
Mar 19, 10:09 PM CDTSpecial Weather StatementFWDFalls, Hill, McLennan36 min
Mar 19, 10:23 PM CDTAreal Flood AdvisoryFWDHill112 min
Mar 19, 10:31 PM CDTSpecial Weather StatementFWDLimestone, Navarro29 min
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas, Tarrant22 hr
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas11 hr
Mar 19, 10:50 PM CDTRiver Flood WarningFWDDallas4 days
Mar 19, 10:53 PM CDTAreal Flood AdvisoryFWDHunt, Kaufman3 hr
Mar 19, 10:58 PM CDTSpecial Weather StatementFWDCoryell32 min
Mar 19, 11:32 PM CDTSevere Thunderstorm WarningFWDBell, Coryell43 min
Mar 19, 11:42 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt48 min
Mar 19, 11:53 PM CDTAreal Flood WarningFWDFannin10 hr
Mar 20, 12:10 AM CDTFlash Flood WarningFWDHill3 hr
Mar 20, 12:13 AM CDTSevere Thunderstorm WarningFWDHenderson, Hopkins, Hunt, Rains, Van Zandt62 min
Mar 20, 12:16 AM CDTAreal Flood AdvisoryFWDNavarro119 min
Mar 20, 12:40 AM CDTFlash Flood WarningFWDBell, Falls, McLennan3 hr
Mar 20, 12:41 AM CDTAreal Flood WarningFWDCoryell9 hr
Mar 20, 12:50 AM CDTFlash Flood WarningFWDDallas, Ellis3 hr
Mar 20, 1:08 AM CDTFlash Flood WarningFWDNavarro3 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDEllis, Kaufman4 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDNavarro3 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDCollin54 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDKaufman9 hr
Mar 20, 1:16 AM CDTSpecial Weather StatementFWDMilam29 min
Mar 20, 1:26 AM CDTSevere Thunderstorm WarningFWDMilam49 min
Mar 20, 2:04 AM CDTFlash Flood WarningFWDHenderson3 hr
Mar 20, 2:06 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone114 min
Mar 20, 2:09 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Milam, Robertson51 min
Mar 20, 2:54 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson36 min
Mar 20, 2:57 AM CDTSpecial Weather StatementFWDRobertson33 min
Mar 20, 3:11 AM CDTAreal Flood AdvisoryFWDLeon, Milam, Robertson94 min
Mar 20, 3:15 AM CDTRiver Flood WarningFWDDenton48 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDCoryell8 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Mar 20, 3:27 AM CDTAreal Flood WarningFWDBell, Falls, McLennan7 hr
Mar 20, 3:43 AM CDTAreal Flood WarningFWDDallas, Ellis7 hr
Mar 20, 3:45 AM CDTSpecial Weather StatementFWDAnderson30 min
Mar 20, 4:00 AM CDTAreal Flood WarningFWDNavarro6 hr
Mar 20, 5:24 AM CDTAreal Flood WarningFWDCollin, Denton, Tarrant4 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLimestone48 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Mar 20, 7:52 AM CDTRiver Flood WarningFWDBell12 hr
Mar 20, 8:21 AM CDTAreal Flood WarningFWDAnderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more4 hr
Mar 20, 8:41 AM CDTAreal Flood WarningFWDCollin4 hr
Mar 20, 8:50 AM CDTAreal Flood WarningFWDJohnson4 hr
Mar 20, 9:16 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 9:46 AM CDTRiver Flood WarningFWDHenderson, Navarro9 days
Mar 20, 9:46 AM CDTRiver Flood WarningFWDCollin21 hr
Mar 20, 9:48 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 10:38 AM CDTRiver Flood WarningFWDDallas4 hr
Mar 20, 10:48 AM CDTRiver Flood WarningFWDMilam23 hr
Mar 20, 11:47 AM CDTRiver Flood WarningFWDDallas8 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.